A contraction between Lie algebras with necessarily singular components of the contraction matrix

TitleA contraction between Lie algebras with necessarily singular components of the contraction matrix
Publication TypeJournal Article
Year of Publication2014
AuthorsPopovych, DR
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2014.07.029
Issue7
SectionMathematics
Pagination29-35
Date Published7/2014
LanguageUkrainian
Abstract

We present an example of a contraction between five-dimensional Lie algebras that is realized only with matrices, whose Euclidean norms necessarily approach infinity at the limit value of the contraction parameter. Dimension five is the lowest dimension of Lie algebras, between which contractions of the above kind exist.

Keywordscontraction matrix, Lie algebras, singularity
References: 

1. Campoamor-Stursberg R. Adv. Studies Theor. Phys., 2008, 2: 865–870.
2. Nesterenko M. O., Popovych R. O. J. Math. Phys., 2006, 47: 123515, 45 p.; arXiv:math-ph/0608018.
3. Popovych D. R., Popovych R. O. J. Algebra, 2010, 324; 2742–2756. https://doi.org/10.1016/j.jalgebra.2010.08.009
4. Weimar-Woods E. Rev. Math. Phys., 2000, 12: 1505–1529.
5. Mubarakzyanov G. M. Izv. vuzov. Matem., 1963, No. 3(34): 99–106 (in Russian).